Posted by: Kay | 2011-10-14


I have had hypertension for the last 6 years and am on medication(cipla Losartan-100mg). The hypertension runs in my family and numerous members of my immediate family have it. I am not overweight at all and exercise everyday(4 days I exercise twice a day). I eat a very healthy diet and only eat chicken(no red meat) and lots of veggies. I have also changed to a low kilojoule sweetner. For the last few weeks I have been feeling dizzy when I stand up and light headed. I check my blood pressure regularly as I have a wrist monitor and my blood pressure as been around 90-92/60. Is this not a little too low?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Ask your doctor to amend your blood pressure medication, as you are experiencing symptoms of hypotension.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.